# SDR SWIA202155710

- Difficulty date: January 2, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS364.00 BETWEEN STGR22R - 23R IS CORRODED ON THE FORWARD FACE.    (C-CHECK) RO 1/29/2021   REMOVED CORROSION ON FRAME AT FS364.00 BETWEEN STGR22R -23R, AND EVALUATED AS OUT-OF-LIMITS. REMOVED CORRODED FRAME SECTION, AND INSTALLED NEW FRAME SECTION. COMPLIED WITH ALL STEPS IN MHI RJ REO 601R-53-21-3385 REV. -- DATED: 2021-01-19 AND CRJ200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS DETECTED.
